# SDR SWIA200616564

- Difficulty date: March 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 8,075 hours, 7,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 496
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FS 496 LBL 17 BETWEEN PRESSURE FLOOR SUPPORT BEAMS.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPLACEMENT INTERCOSTAL IAW CRJ200 SRM 51-42-06 PG 14-18.
